American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55D45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Richard Kane. The BP homology of $H$-spaces . Trans. Amer. Math. Soc. 241 (1978) 99-119. MR 0478143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Richard Kane. The module of indecomposables for finite $H$-spaces . Trans. Amer. Math. Soc. 222 (1976) 303-318. MR 0423341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. R. Hubbuck and R. Kane. On $\pi \sb{3}$ of a finite $H$-space . Trans. Amer. Math. Soc. 213 (1975) 99-105. MR 0397724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James M. Parks. Sheaves of $H$-spaces and sheaf cohomology . Trans. Amer. Math. Soc. 209 (1975) 143-156. MR 0377860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert F. Brown and Ronald J. Stern. The number of roots in a simply-connected $H$-manifold . Trans. Amer. Math. Soc. 170 (1972) 499-505. MR 0307227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1